Alert archive / Vermont / Special Weather Statements in 2009

Special Weather Statement, NWS Burlington, VT

June 25, 2009Windsor County, Vermont

NWS Burlington, VT issued this special weather statement at Jun 25, 2009, 11:10 PM EDT for Windsor County, Vermont. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2009, 11:10 PM EDT (03:10 UTC)
Expired
Jun 26, 2009, 12:15 AM EDT
In force
65 min
Issued by
NWS Burlington, VT

County Windsor County, VT

The radar

The Burlington radar (KCXX), 130 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 3.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2335 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS81 KBTV 260310
SPSBTV

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1110 PM EDT THU JUN 25 2009

VTZ011-012-019-260415-
EASTERN RUTLAND VT-WESTERN RUTLAND VT-WINDSOR VT-
1110 PM EDT THU JUN 25 2009

...A STRONG THUNDERSTORM WILL AFFECT EASTERN RUTLAND AND WINDSOR 
COUNTIES THROUGH MIDNIGHT...

AT 1106 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LUDLOW...
MOVING EAST AT 15 MPH.

CLOUD TO GROUND LIGHTNING...PEA SIZE HAIL...AND WIND GUSTS TO 40 
MPH ARE POSSIBLE WITH THIS STORM AS IT MOVES EASTWARD. 

THIS STORM WILL BE NEAR LUDLOW AROUND 1120 PM...CAVENDISH AROUND 1130
PM...BALTIMORE AROUND 1140 PM...PERKINSVILLE AROUND 1150 PM...
WEATHERSFIELD CENTER AROUND MIDNIGHT AND WILGUS STATE PARK AROUND
1210 AM.

LAT...LON 4327 7283 4329 7283 4330 7291 4342 7295
      4365 7290 4369 7257 4367 7230 4360 7232
      4357 7237 4352 7239 4329 7240 4323 7244
      4323 7254 4322 7268

$$
BANACOS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Jun 25, 9:38 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 25, 9:38 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
938 PM EDT THU JUN 25 2009

.SYNOPSIS...
SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS CAN BE ANTICIPATED
ACROSS THE NORTH COUNTRY OVER THE NEXT SEVERAL DAYS. AN ISOLATED
SHOWER OR THUNDERSTORM IS POSSIBLE OVERNIGHT. ANOTHER BATCH OF
STORMS ARE EXPECTED ON FRIDAY. THESE STORMS WILL BE ACCOMPANIED
WITH LOCALLY HEAVY DOWN POURS...FREQUENT LIGHTNING...BRIEF GUSTY
WINDS AND SMALL HAIL. THE WEEKEND WEATHER WILL FEATURE COOLER
TEMPERATURES WITH THE CHANCE FOR SHOWERS.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 937 PM EDT THURSDAY...COMPOSITE RADAR LOOP SHOWING SOME
SCATTERED THUNDERSTORM ACROSS EXTREME NORTHERN VERMONT ALONG AND
NEAR THE INTERNATIONAL BORDER AT THIS TIME. BUFKIT FORECAST
SOUNDINGS SHOWING THE ATMOSPHERE WILL REMAIN UNSTABLE
OVERNIGHT...WITH NEGATIVE SHOWALTER INDEXES WHICH INDICATES
INSTABILITY ALOFT. FEEL ANYTHING THAT DOES DEVELOP OVERNIGHT WILL
BE ISOLATED...DUE TO THE LOSS OF DAYTIME SURFACE HEATING...SO WILL
LOWER POPS TO JUST A SLIGHT CHANCE OVERNIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
AS OF 350 PM EDT THURSDAY...MID/UPPER LVL TROF DEEPENS ACRS THE
EASTERN GREAT LAKES AND NE CONUS WITH SEVERAL EMBEDDED VORTS
EXPECTED TO MOVE ACRS OUR FA ON FRIDAY. THIS ENERGY
ALOFT...COMBINED WITH COLD POOL ASSOCIATED WITH MID/UPPER LVL
TROF...WL PRODUCE CONDITIONS FAVORABLE FOR MORE SHOWERS AND STORMS
TO DEVELOP. IN ADDITION...WEAK SFC BOUNDARY WL INTERACT WITH TRRN
AND PLENTY OF LLVL INSTABILITY TO PRODUCE WIDESPREAD CONVECTION.
ONCE AGAIN...THE DEEP LAYER SHEAR PARAMETERS ARE PROGGED TO BE
WEAK ACRS OUR REGION...WITH 0-3KM AROUND 15 KNTS AND 0-6 KM VALUES
BTWN 20 AND 30 KNTS. HOWEVER...SFC BASED CAPE VALUES ARE EXPECTED
TO BE AROUND 2000 J/KG WITH MU CAPE VALUES APPROACHING 3000 J/KG
AND LIS BTWN -5 AND -6C. THIS ENERGY COMBINED WITH WBZERO HGHTS
AROUND 10KFT AND LWRING FREEZING LVLS...WL MAKE FOR A THERMO-
DYNAMIC ATMOSPHERE FAVORABLE FOR HAIL. THE SECONDARY SVR WEATHER
THREAT WL BE DAMAGING WINDS. WL MENTION SMALL HAIL/GUSTY WINDS AND
HEAVY RAINFALL POSSIBLE IN ZNS BTWN 16Z-00Z FRIDAY. FEEL STORMS WL
DEVELOP OVER THE HIGHER TRRN OF NORTHERN NY AND VT BY 16Z AND
SLOWLY MOVE EAST THRU THE DAY. SEVERAL ROUNDS OF CONVECTION WL BE
POSSIBLE ON FRIDAY. PROGGED 85H TEMPS NEAR 15C SUPPORT HIGHS IN
THE U70S TO L80S MOST LOCATIONS...A FEW M80S WL BE POSSIBLE ACRS
THE LWR CT RIVER VALLEY ASSOCIATED WITH WESTERLY DOWNSLOPE FLW. BY
06Z SATURDAY...AREAL COVERAGE/INTENSITY OF CONVECTION WL DECREASE
ACRS OUR CWA...WITH THE LOSS OF DAYTIME HEATING AND BEST DYNAMICS
SHIFTING INTO CENTRAL/EASTERN NEW ENGLAND. WL MENTION JUST CHC
POPS WITH OVERNIGHT LOWS IN THE 50S MTNS TO L60S VALLEYS.

SATURDAY...MID/UPPER LVL CLOSED CIRCULATION WL REMAIN ACRS THE NE
CONUS...WITH THE POTENTIAL FOR MORE AFTN/EVENING SHOWERS/STORMS.
HOWEVER...SFC INSTABILITY PARAMETERS LOOK TO BE WEAKER ON
SATURDAY...DUE TO TEMPS ONLY IN THE 70S. IN ADDITION...BEST 5H PVA
AND DEEPEST 850-500MB MOISTURE WL BE ACRS CENTRAL/EASTERN VT ZNS.
FEEL NAM IS TOO COOL WITH SFC TEMPS AND THIS RESULTS IN LIMITED
INSTABILITY...LIKE THE GFSS IDEA OF TEMPS WARMING INTO THE MID 70S
ACRS THE CPV...WHICH SUPPORTS CAPE VALUES AROUND 1000 J/KG. BEST
INSTABILITY AND MOISTURE WL BE FROM THE DACKS EASTWARD ON
SATURDAY...WITH OVERALL LIMITED THREAT FOR SVR ATTM.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 251 PM EDT THURSDAY...REGION WILL BE UNDER INFLUENCE OF
BROAD...SLOW MVG UPPER LOW PRESSURE SYSTEM. MDLS CONTINUE TO SHOW
UPPER LOW OVER E GREAT LKS REGION PINWHEELING MOISTURE INTO THE
NORTHEAST RIGHT INTO THURSDAY. ALTHOUGH NOT EXPECTING STEADY
RAINFALL FOR ENTIRE EVENT...CWA COULD SEE QPF RANGING NEAR AN INCH
FROM THIS...BY OVER 4-5 DAYS. EXTENSIVE CLD COVER WILL HINDER
TEMPS THRU PERIOD AND HAVE CONTINUED TREND OF GOING BLW MDL
GUIDANCE BY A FEW DEGREES...MAINLY FOR MAX TEMPS.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
THROUGH 00Z SATURDAY...MAINLY VFR CONDS EXPECTED OVER THE NEXT 24
HOURS AS LARGE SCALE UPPER LOW APPROACHES THE AREA. LIGHT SOUTHERLY
WIND FLOW GENERALLY 5 KNOTS OR LESS EXPECTED OVERNIGHT ALONG WITH
OCCNL SCT MID/HIGH CLOUDS. SOME PATCHY MVFR BR/HZ POSSBL IN THE
PRE-DAWN HOURS...BUT SHOULDNT BE A BIG DEAL. CANT COMPLETELY RULE
OUT AN EVENING STRAY SHOWER/STORM...BUT CHCS OF AFFECTING ANY GIVEN
TERMINAL QUITE LOW AND WILL OMIT ANY REFERENCE TO PCPN THROUGH 12Z.
THEREAFTER...AS UPPER LOW DRIFTS CLOSER...MEAN HEIGHT FALLS AND
BNDRY LYR INSTABILITY LIKELY TO LEAD TO SCT AFTERNOON/EVENING
SHOWERS/STORMS ACROSS THE AREA. COVERAGE APPEARS WDLY SCT TO SCT
ACROSS THE AREA...SO AGAIN WILL OFFER ONLY AN OUTSIDE CHC FOR ANY
GIVEN TERMINAL RECEIVING A SHOWER/STORM. WINDS SOUTHWESTERLY 5-10
KTS TO TREND WESTERLY THROUGH THE COURSE OF THE DAY.

00Z FRIDAY THROUGH MONDAY...RATHER UNSETTLED WX PATTERN EXPECTED
WITH UPPER LOW EXPECTED TO SHIFT SLOWLY EWD ACROSS SERN QUEBEC/NRN
NEW ENGLAND FRIDAY AND SATURDAY. THIS SYSTEM WILL BRING SCATTERED
RAIN SHOWERS AND GENERALLY MVFR CIGS/VSBY CONDITIONS. YET ANOTHER
UPR LOW EVOLVING EWD FROM THE GREAT LAKES REGION WILL MAINTAIN AT
LEAST CHANCES FOR SHOWERS/ISOLD TSTMS FOR SUNDAY AFTN/SUNDAY
NIGHT. OUTSIDE OF CONVECTIVE ACTIVITY...NO LARGE-SCALE STRONG
WINDS EXPECTED DURING THE AVIATION OUTLOOK PERIOD.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...WGH
NEAR TERM...WGH
SHORT TERM...TABER
LONG TERM...JN
AVIATION...JMG/JN
Hazardous weather outlook, Jun 25, 6:08 PM EDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BURLINGTON VT
608 PM EDT THU JUN 25 2009

NYZ028-031-034-035-VTZ001-002-005-009-011-262215-
EASTERN CLINTON-WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-
GRAND ISLE-WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-
608 PM EDT THU JUN 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF A SHOWER OR THUNDERSTORM TONIGHT...BUT THE THREAT
FOR SEVERE WEATHER HAS DIMINISHED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY. SOME
WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND GUSTY
WINDS...ALONG WITH HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VTZ003-004-006>008-010-012-016>019-262215-
ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
608 PM EDT THU JUN 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR A SHOWER OR THUNDERSTORM TONIGHT...BUT THE THREAT
FOR SEVERE WEATHER HAS DIMINISHED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY. SOME
WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND GUSTY
WINDS...ALONG WITH HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026-027-029-030-087-262215-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
608 PM EDT THU JUN 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR A SHOWER OR THUNDERSTORM TONIGHT...BUT THE
THREAT FOR SEVERE WEATHER HAS DIMINISHED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY. SOME
WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND GUSTY
WINDS...ALONG WITH HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 25, 9:52 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
952 PM EDT THU JUN 25 2009

VTZ003-016-260245-
EASTERN FRANKLIN VT-ORLEANS VT-
952 PM EDT THU JUN 25 2009

...STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND ORLEANS COUNTIES
THROUGH 11 PM...

AT 947 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
STRONG THUNDERSTORMS ACROSS EASTERN FRANKLIN COUNTY AND EXTREME
NORTHWESTERN ORLEANS COUNTY IN VERMONT...FROM NEAR MONTGOMERY
NORTHEAST TO NEAR JAY.

THE STORMS WERE MOVING EAST AT 25 MPH...AND MAY PRODUCE WIND GUSTS
TO 40 MPH AND HAIL UP TO DIME SIZE AS THEY PASS.

THE STORMS WILL BE NEAR MONTGOMERY...AND MONTGOMERY CENTER AROUND
955 PM...JAY AROUND 1010 PM...NORTH TROY AROUND 1015 PM...
WESTFIELD...LOWELL...AND TROY AROUND 1020 PM...SOUTH NEWPORT...AND
NEWPORT CENTER AROUND 1030 PM AND COVENTRY AROUND 1040 PM.

LAT...LON 4500 7190 4490 7193 4487 7189 4479 7197
      4476 7194 4473 7199 4483 7269 4502 7268
      4501 7221 4502 7194

JMG
Special weather statement, Jun 25, 10:43 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1043 PM EDT THU JUN 25 2009

VTZ003-004-007-260345-
CALEDONIA VT-ESSEX VT-ORLEANS VT-
1043 PM EDT THU JUN 25 2009

...STRONG THUNDERSTORMS WILL AFFECT CALEDONIA...ESSEX AND ORLEANS
COUNTIES THROUGH 1145 PM...

AT 1039 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
STRONG THUNDERSTORMS ACROSS EASTERN ORLEANS COUNTY AND EXTREME
NORTHERN CALEDONIA COUNTY IN VERMONT...FROM NEAR MORGAN...SOUTH TO
WESTMORE AND SHEFFIELD.

THE STORMS WERE MOVING EAST AT 25 MPH...AND WILL AFFECT THESE AREAS
EAST INTO ESSEX COUNTY VERMONT THROUGH 1145 PM. THEY MAY PRODUCE
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE AS THEY PASS.

THESE STORMS WILL BE NEAR AVERYS GORE AROUND 1100 PM...LEWIS AROUND
1115 PM...GRANBY AROUND 1130 PM AND BLOOMFIELD AROUND 1145 PM.

LAT...LON 4485 7155 4477 7158 4475 7162 4470 7162
      4458 7154 4455 7158 4452 7157 4448 7160
      4458 7211 4501 7203 4502 7155 4501 7151
      4496 7153 4494 7151 4489 7150

JMG
Special weather statement, Jun 25, 11:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1110 PM EDT THU JUN 25 2009

VTZ011-012-019-260415-
EASTERN RUTLAND VT-WESTERN RUTLAND VT-WINDSOR VT-
1110 PM EDT THU JUN 25 2009

...A STRONG THUNDERSTORM WILL AFFECT EASTERN RUTLAND AND WINDSOR
COUNTIES THROUGH MIDNIGHT...

AT 1106 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LUDLOW...
MOVING EAST AT 15 MPH.

CLOUD TO GROUND LIGHTNING...PEA SIZE HAIL...AND WIND GUSTS TO 40
MPH ARE POSSIBLE WITH THIS STORM AS IT MOVES EASTWARD.

THIS STORM WILL BE NEAR LUDLOW AROUND 1120 PM...CAVENDISH AROUND 1130
PM...BALTIMORE AROUND 1140 PM...PERKINSVILLE AROUND 1150 PM...
WEATHERSFIELD CENTER AROUND MIDNIGHT AND WILGUS STATE PARK AROUND
1210 AM.

LAT...LON 4327 7283 4329 7283 4330 7291 4342 7295
      4365 7290 4369 7257 4367 7230 4360 7232
      4357 7237 4352 7239 4329 7240 4323 7244
      4323 7254 4322 7268

BANACOS

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:52 PM EDTSpecial Weather StatementBTVOrleans53 min
Jun 25, 10:43 PM EDTSpecial Weather StatementBTVEssex62 min
Jun 25, 11:47 PM EDTSpecial Weather StatementBTVCaledonia, Essex58 min
Jun 26, 1:52 PM EDTSpecial Weather StatementBTVFranklin, Grand Isle53 min
Jun 26, 1:58 PM EDTSpecial Weather StatementBTVEssex47 min
Jun 26, 2:51 PM EDTSevere Thunderstorm WarningBTVFranklin24 min
Jun 26, 3:24 PM EDTSevere Thunderstorm WarningBTVFranklin, Grand Isle36 min
Jun 26, 3:47 PM EDTSevere Thunderstorm WarningBTVFranklin, Orleans28 min
Jun 26, 4:14 PM EDTSevere Thunderstorm WarningBTVFranklin, Grand Isle31 min
Jun 26, 4:29 PM EDTAreal Flood AdvisoryBTVFranklin, Orleans3 hr
Jun 26, 4:42 PM EDTSevere Thunderstorm WarningBTVFranklin33 min
Jun 26, 4:50 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle25 min
Jun 26, 5:02 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Franklin, Grand Isle43 min
Jun 26, 5:06 PM EDTSevere Thunderstorm WarningBTVFranklin24 min
Jun 26, 5:13 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle47 min
Jun 26, 5:40 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Franklin, Lamoille50 min
Jun 26, 6:05 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland55 min
Jun 26, 6:22 PM EDTSpecial Weather StatementBTVLamoille, Orleans, Washington53 min
Jun 26, 6:30 PM EDTSpecial Weather StatementBTVAddison60 min
Jun 26, 6:52 PM EDTSevere Thunderstorm WarningBTVCaledonia, Lamoille, Orleans27 min
Jun 26, 7:26 PM EDTSpecial Weather StatementBTVOrleans64 min
Jun 26, 7:35 PM EDTSpecial Weather StatementBTVOrange, Rutland55 min
Jun 26, 7:36 PM EDTAreal Flood AdvisoryBTVFranklin, Lamoille, Orleans2 hr
Jun 26, 1:15 PM EDTSpecial Weather StatementBTVSt. Lawrence75 min
Jun 26, 2:03 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence57 min
Jun 26, 2:28 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence34 min
Jun 26, 2:59 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence42 min
Jun 26, 3:26 PM EDTSpecial Weather StatementBTVSt. Lawrence64 min
Jun 26, 3:32 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence32 min
Jun 26, 4:09 PM EDTSpecial Weather StatementBTVFranklin36 min
Jun 26, 4:17 PM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin45 min
Jun 26, 4:53 PM EDTSevere Thunderstorm WarningBTVClinton, Essex52 min

Nearby

Special Weather Statements in Vermont, 2009Every special weather statement in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.